# SDR CALA2019091701555

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 98,260 hours, 13,103 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA30A1017
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL SPAR VALVE L STAT MESSAGE REPLACED LT FUEL SPAR ACTUATOR REF AMM 28-22-02-400-802.  OPERATIONAL CHECKS GOOD.  NO MESSAGES PRESENT.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1378424 SN OFF 1462 ACTUATOR, VALVE  OFF 29-2822-9-9014 1462 ON 29-2822-9-9014 5670.
